# SDR SWAA2023041714870

- Difficulty date: March 10, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STA 312 BETWEEN S-5L AND S-6L CRACK AT EDGE.<[01] REPAIRED FRAME AT STA 312 BETWEEN STR 5L AND 6L EDGE AREA PER EA M-22-153-01244 ON FAULT #TTG8Q00JRCWL.;[02] VERIFIED 1.
